MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-3450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date was not available at the time of this report.((b)(4).The system was evaluated by a field service engineer.The field service found no issues with the unit.A field service checklist was performed.The unit complied with all factory settings.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a laser vision correction patient had surgery on (b)(6) 2020 which resulted in 2 diopters of induced astigmatism in the right eye.The patient was iol implant.The case was photorefractive keratectomy (prk) utilizing amoils brush to remove epithelium.Pre op manifest: -2.50 +4.25 x 100.This report is for the idesign.A separate report will be filed for the excimer laser.
 
Additional Manufacturer Narrative
H4: in initial report, the manufacturer date was not available and the manufacturing date is 04/15/2019.H3-81: an application support manager (asm) followed up with account and reported that the patient is seeing well.Asm instructed technicians on the proper way of inputting k values when not using the idesign populated k's.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9824738
Report Number3006695864-2020-00175
Device Sequence Number3069020
Product Code HKO
UDI-Device Identifier05050474651432
UDI-Public(01)05050474651432
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-3450
Device Catalogue Number0110-3450
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/11/2020
10/25/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/03/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER LASER SERIAL NUMBER (B)(6). ; EXCIMER LASER SERIAL NUMBER (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Date Report Sent to FDA01/01/2005